# SDR RAIA201208130001

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 20,515 hours, 19,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF KIAD, GEAR WENT FROM DOWN AND LOCKED TO UP AND LOCKED WITHOUT A TRANSIT INDICATION.  CREW THEN RETURNED A/C TO KIAD FOR MAINTENANCE TO TROUBLESHOOT.  MAINTENANCE INSPECTED AND FOUND THAT THE RIGHT MLG UPLOCK NR 2 PROX SWITCH BAD.  REMOVED AND REPLACED AND PERFORMED OPS CHECK OF LANDING GEAR GOOD.
